# SDR MASA20210915423

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R BTW FS280-319 AT MAIN AVIONICS COMPARTMENT. STRINGER 26RH BTW FS=280 TO FS=333 WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
